# SDR AALA20110906ORD01

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 36,949 hours, 15,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTS FAILED TO ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK ON RIGHT SIDE FOR ROW 22 AND AFT.
